MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 06/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a tria ureteral stent was used in a stent placement study procedure in the left ureter performed on (b)(6) 2022 as part of the u0652 double-j registry clinical study.On (b)(6) 2022, the tria ureteral stent was successfully placed in the left ureter under fluoroscopy.No issues were reported with the device during placement.Discharge medications included antibiotics and narcotic analgesics (opioids).On (b)(6) 2022, the patient experienced mild urinary tract infection possibly related to the stent removal procedure.Augmentin medication was given to the patient.The adverse event was reported to be resolve on (b)(6) 2022.The relationship between the device and the adverse event was reportedly to be possibly related and the relationship between the procedure and the adverse event was reportedly to be possibly related there were no new device implanted.
 
Additional Manufacturer Narrative
Study: u0652 double-j registry clinical study.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15117382
Report Number3005099803-2022-04015
Device Sequence Number5619124
Product Code FAD
UDI-Device Identifier08714729959939
UDI-Public08714729959939
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2024
Device Model NumberM0061903320
Device Catalogue Number1983-02
Device Lot Number0028447440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2022
Initial Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale